VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 13 (4), (December 2006)
No abstract available
Articles
Bicheng Yang
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 577-584, (December 2006) DOI: 10.36045/bbms/1168957335
KEYWORDS: norm, self-adjoint, bilinear inequality, Hilbert's type inequality, Beta function, 47A07, 26D15
F. Chapoton
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 585-596, (December 2006) DOI: 10.36045/bbms/1168957336
KEYWORDS: Coxeter group, full reflections, exponents, antichain, 20F55, 06A
Nadir Sari
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 597-608, (December 2006) DOI: 10.36045/bbms/1168957337
KEYWORDS: Ekeland's principle, $p$-Laplacian operator, Palais-Smale condition, periodic solutions
Alexander Kheyfits, David Tepper
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 609-617, (December 2006) DOI: 10.36045/bbms/1168957338
KEYWORDS: Octonion-valued monogenic functions, Subharmonicity of powers, 30G35‎, 31B05, 35E99
Chun-Gil Park
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 619-631, (December 2006) DOI: 10.36045/bbms/1168957339
KEYWORDS: Hyers-Ulam-Rassias stability, generalized Euler-Lagrange type additive mapping, isomorphism between $C^*$-algebras, 39B52‎, 46L05, 47B48
M.Teresa Iglesias, Vicente S. Peñaranda, Alain Verschoren
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 633-643, (December 2006) DOI: 10.36045/bbms/1168957340
Ravi P. Agarwal, Donal O'Regan, Naseer Shahzad
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 645-655, (December 2006) DOI: 10.36045/bbms/1168957341
KEYWORDS: Invariant direction, S-KKM maps, countably condensing maps, proximity pair theorems, 47H10
F.G. Abdullayev, M. Küçükaslan, T. Tunç
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 657-671, (December 2006) DOI: 10.36045/bbms/1168957342
KEYWORDS: conformal mapping, Quasiconformal curve, Bieberbach polynomials, complex approximation, 30C30, 30E10, 30C70
Antoine Musitelli, Pierre de la Harpe
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 673-680, (December 2006) DOI: 10.36045/bbms/1168957343
KEYWORDS: Expanding graphs, Ramanujan graphs, 1-factors, perturbations, 05C50
A. El Kinani, M. A. Nejjari, M. Oudadess
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 681-687, (December 2006) DOI: 10.36045/bbms/1168957344
KEYWORDS: $m$-convex algebra, hermitian algebra, $Q$-algebra, locally bounded cone, zero-divisors, 46H05, 46K05
Luis A. Florit
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 689-701, (December 2006) DOI: 10.36045/bbms/1168957345
KEYWORDS: doubly ruled submanifolds, doubly conformally ruled, 53C40, 53A07
Thomas Kahl
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 703-717, (December 2006) DOI: 10.36045/bbms/1168957346
KEYWORDS: Lusternik-Schnirelmann category, Adams-Hilton models, 55M30, 18G55, 55P62
Hans Schoutens
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 719-732, (December 2006) DOI: 10.36045/bbms/1168957347
KEYWORDS: number of generators, Cohen-Macaulay ideals, Noether normalization, homological multiplicity, 13E15, 3C14
Ahmed Laghribi, Pasquale Mammone
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 733-738, (December 2006) DOI: 10.36045/bbms/1168957348
KEYWORDS: Formes quadratiques, Formes de Pfister, Voisines de Pfister, Corps de fonctions d'une forme quadratique, 11E04, 11E81
Themis Mitsis
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 739-742, (December 2006) DOI: 10.36045/bbms/1168957349
KEYWORDS: Hilbert-Schmidt composition operator, capacity, 47B33, 30C85, 31A20
Piotr Kot
Bull. Belg. Math. Soc. Simon Stevin 13 (4), 743-762, (December 2006) DOI: 10.36045/bbms/1168957350
KEYWORDS: homogeneous polynomials, exceptional sets, highly nonintegrable holomorphic functions, 32A05, 32A35‎
Back to Top